JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Inclusion Properties of New Subclass of Starlike and Convex Functions associated with Hohlov Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.597-610
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.597
 Title & Authors
Some Inclusion Properties of New Subclass of Starlike and Convex Functions associated with Hohlov Operator
Sokol, Janusz; Murugusundaramoorthy, Gangadharan; Kothandabani, Thilagavathi;
  PDF(new window)
 Abstract
For a sufficiently adequate special case of the Dziok-Srivastava linear operator defined by means of the Hadamard product (or convolution) with Srivastava-Wright convolution operator, the authors investigate several mapping properties involving various subclasses of analytic and univalent functions, and . Furthermore we discuss some inclusion relations for these subclasses to be in the classes of k-uniformly convex and k-starlike functions.
 Keywords
Srivastava-Wright convolution operator;Starlike functions;Convex functions;Uniformly Starlike functions;Uniformly Convex functions;Hadamard product;Hohlov operator;Gaussian hypergeometric function;Dziok-Srivastava operator;
 Language
English
 Cited by
 References
1.
L. de Branges, A proof of the Bieberbach conjecture, Acta Math., 154(1985) 137-152. crossref(new window)

2.
B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15(1984), 737-745. crossref(new window)

3.
T. R. Caplinger and W. M. Causey, A class of univalent functions, Proc. Amer. Math. Soc., 39(1973), 357-361. crossref(new window)

4.
K. K. Dixit and S. K. Pal, On a class of univalent functions related to complex order, Indian J. Pure Appl. Math., 26(9)(1995), 889-896.

5.
J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103(1999), 1-13. crossref(new window)

6.
J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Intergral Transforms Spec. Funct., 14(2003), 7-18. crossref(new window)

7.
A. W. Goodman, On uniformly convex functions, Ann. Polon. Math., 56(1991), 87-92.

8.
Y. E. Hohlov, Operators and operations in the class of univalent functions, Izv. Vyss. U.cebn. Zaved. Matematika, 10(1978), 83-89.

9.
V. Kiryakova, Criteria for univalence of the Dziok-Srivastava and the Srivastava-Wright operators in the class A, Appl. Math. Comput., 218(3)(2011), 883-892.

10.
S. Kanas and H. M. Srivastava, Linear operators associated with k-uniformly convex functions, Integral Transform Spec. Funct., 9(2000), 121-132. crossref(new window)

11.
S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105(1999), 327-336. crossref(new window)

12.
S. Kanas and A. Wisniowska, Conic regions and k-starlike functions, Rev. Roumaine Math. Pures Appl., 45X(2000), 647-657.

13.
K. S. Padmanabhan, On a certain class of functions whose derivatives have a positive real part in the unit disc, Ann. Polon. Math., 23(1970), 73-81.

14.
S. Ponnusamy and F. Ronning, Duality for Hadamard products applied to certain integral transforms, Complex Variables Theory Appl., 32(1997), 263-287. crossref(new window)

15.
H. M. Srivastava, Some Fox-Wright generalized hypergeometric functions and associated families of convolution operators, Appl. Anal. Discrete Math., 1(1)(2007), 56-71. crossref(new window)

16.
H. M. Srivastava, G. Murugusundaramoorthy and S. Sivasubramanian, Hypergeo-metric functions in the parabolic starlike and uniformly convex domains, Integral Transform Spec. Funct., 18(2007), 511-520. crossref(new window)